# SDR DL764030986

- Difficulty date: November 6, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 8,426 hours, 3,438 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Part serial: C1056
- Condition: Faulty
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING C/O FROM LAX, L/E SLAT ASYM MSG CAME ON INTERMITTENTLY THEN REMAINED ON, LEVEL OFF LIGHT EXTINGUISHED DURING LATER STAGES OF DESCENT ON RETURN TO LAX.  FIX  FSEU FAULTED LAST FLT L/E INBD ASYM MSG NR 27-81020   PSEU FAULTED NR 304 SW NR 8 INBD SLAT CHECKED PROX SW TO TARGET CLEARANCE PER MM, FOUND WITHIN LIMITS.  CLEANED SWITCH AND TARGET REPLACED PSEU, OPS CHECK NORMAL.
